# SDR CA101019007

- Difficulty date: October 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767-35H
- Aircraft time: 74,231 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 427671
- Condition: Failed
- Location: Anti Skid Sys
- Component: Anti Skid Sys, Hydroaire
- Component part number: 427671
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH TO LAND, THE CREW ADVISED THEY HAD AN ANTI-SKID FAILURE AND WERE REQUESTING A LONGER RUNWAY FOR THE LANDING.  THE LANDED WITHOUT USING THE ANTISKID AND WITHOUT INCIDENT.  INBD ANTI-SKID BITE VALVE 7 FAULT ANTI-SKID NORMAL AND ALT TEST NO FAULTS CONSIDERED SERVICEABLE.
